Please note that although I do not think much of Lebon’s public persona, I am thankful that he did not lose his son. The facts are finally getting out. The sources that I followed for 3 years all said that over the course of two to three years we would start seeing the undeniable up-tick of the vaccines hurting people.
A section of balanced research about the covid bootsers and vaccinations (The facts are finally getting out) The sources that I followed for 3 years all said that over the course of two to three years we would start seeing the undeniable effects of the Vaccines hurting people.
“Our patient represents a case of favorable recovery post-cardiopulmonary arrest post-COVID-19 vaccination. This adverse effect has not been reported. We believe the cardiac arrest was most likely secondary to the COVID-19 booster vaccination. This is a diagnosis of exclusion, and after excluding all the potential causes of the cardiopulmonary arrest, the COVID-19 mRNA booster dose was the reasonable cause for the patient’s condition. The patient had no history of any cardiovascular conditions, and his COVID-19 PCR was negative as well. We are unaware of any other case of probable COVID-19-related cardiopulmonary arrest secondary to a booster dose of the COVID-19 vaccine. We report this case to increase awareness among healthcare providers and associated authorities to take this into account and continue to vigilantly monitor any side effects associated with the vaccination. However, vaccination is the ideal protection against the dreadful virus itself. Personal protective equipment (PPE) should always be worn by healthcare workers while assessing all patients in these times of uncertainty when the pandemic is rampant. Recently, the Centers for Disease Control and Prevention (CDC) Advisory Committee on Immunization Practices found an association between myocarditis and mRNA COVID-19 vaccines (Pfizer-BioNTech and Moderna) . There is also the Vaccine Adverse Event Reporting System (VAERS), and a lot of cases of myocarditis and pericarditis have been reported after acquiring the mRNA COVID-19 vaccination . Our patient also developed cardiopulmonary arrest after receiving the mRNA COVID-19 vaccine, and all the other possible causes of the cardiovascular event were excluded. Despite the various adverse events being reported, the COVID-19 vaccine remains the mainstay of disease control for coronavirus disease.”